Doctor insights on:
How Much Predinone Moon Face
Cushings syndrome: Moon face is one of the very common symptom of the Cushings syndrome, but not the only symptoms. The diagnosis is made with symptom complex and laboratory abnormalities in the right clinical setting. Moon face could be mimicked with facial edema and sinus problems also. ...Read more
Will my moon face go away now that I am off of Dexamethasone? I was told to take it for 3 days only.
That should: resolve.Get a more detailed answer ›
Does cushing's syndrome and the moon face disappear after you stop taking the medication that caused it?
I was on 40 mg for the last three weeks and it's tapering like 30mg 2 weeks, 20 mg for 2 weeks and then 10mg for two weeks.wen will moon face go off?
Several ways!: First, the chances of getting this "moon face" is proportional to dose and duration of therapy. Part of the puzzle as why people put on facial and torso weight, is because of the Insulin resistance that occurs with prednisone. Go low carb while on it. Ask your doctor about the length and duration of rx. Always take the Prednisone in the morning. Side effects are lowered. ...Read more
Could the moon face due to cushings disappear temporarily for a month after abortion and then come back? Is dat possible?
See doctor: Moon face's has to usually do with long time steroid use, or medical condition involving cushing's syndrome. In either case, there's usually a high cortisol/ steroids being produced by the body that causes swelling of the face, and body too, as does pregnancy from increased hormones. So, it's possible to experience weight loss after abortion from hormone loss that may appear to be from your condition. In either case it's time to see your doctor to discuss this. ...Read more
I have cushings. Does cortisol levels drop after an abortion? My moon face almost disappeared after the abortion. Y is this so?
How do steroids cause moon face? How do they cause fat just in certain parts of the body? And if we know how they do it, isn’t there some way to stop it?
Redistribution : Redistribution of fat in the face is a common side effect of long term steroid therapy. There is no definitive answer as to why this occurs. Some people report that once they are off the streroids that the "moon face" side effect eventually resolves back to normal, however this can take months. Others have had to consult a doctor for other cosmetic solutions. ...Read more
I've always had a moon face. But after my abortion, my face changed & looked thin & feminine. Would I have cushing's? Im not fat, but have a moon face.
Varies widely: It depends on how high a dose of Prednisone you are taking and on your ability to metabolize the medication. People vary widely in how soon they get a moon face and how easy it is for it to resolve, but if it does occur, it is reversible when the Prednisone is discontinued. http://www.healingwell.com/community/default.aspx?f=29&m=826537 here are some patient experiences showing the variability. ...Read more
A few months: Your body makes the equivalent of 12 mg of Prednisone daily. Once the amount of Prednisone you are taking is less than that, say 10 mg, your moon facies should begin to resolve. It should go away faster if you are completely weaned off Prednisone as opposed to remaining on a low dose. Figure 3-12 months depending on individual variation but it will happen. ...Read more
It depends: It depends on the patient, but it eventually resolves. ...Read more